Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Accidentally took benicar dose twice. Should I worry?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6596 Questions
I accidently took my benicar 40 tonight I took a dose this am... Should I panic?
Posted Wed, 23 Oct 2013 in Medicines and Side Effects
Answered by Dr. Pavan Kumar Gupta 55 minutes later
Brief answer...There is no need to get panicky
Detailed answer...
Thanks for the query.
BENICAR 40 is an antihypertensive medicine called as OLMESARTAN.
On accidental consumption one may develop some transient dizziness or light headed XXXXXXX or some headache because of lowering of blood pressure but the effect wont last long and so there is nothing to get panicky.However if you feel shortness of breath or chest pain,then you may go to ER.
In the mean while,it is better to stay home and watch your symptoms.
Don't drive any vehicle to be on safer side.
I hope it helps however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor